# SDR AALA201709149020

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 51,873 hours, 26,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT LENS BROKEN OFF.
